Good Samaritan Overdoses
One man enjoying one of the biggest concerts in Louisiana this year fell deathly ill at the event and passed away the following Tuesday. His friend recounted what occurred to a reporter and how that man’s attempt to have fun, resulted in his death. While at the concert, the 21 year old found a lost phone. He located the person who it belonged to and returned it to them.
When he returned it to the man, he was offered an experimental drug known as 25-I. He knelt down and the man whos phone he had returned dropped some 25-I into his nose. He started immediately babbling incoherently. His friend took him to the medical tent, he soon had a seizure and never regained consciousness. He was admitted to the hospital and put in emergency care where he remained in a coma over the weekend. He passed away on Tuesday at the hospital.
Otwell was one of at least three people treated for 25-I overdoses during Voodoo Festival weekend, one local emergency room doctor said, noting that friends of all three had indicated it was their first time taking the drug.
25-I is reported to be very fast acting and over whelming causing strong hallucinations and often causing individuals to have panic attacks. The drug is fairly new and it is hard to judge when it came on to the streets. One thing is clear though, the drug is extremely dangerous and can be fatal even on the first use.
Signs of 25-I Abuse:
- Auditory and Visual Hallucinations
- High Fever
- Violent muscular contractions
- High Blood Pressure
It is vital that people wake up to the dangers of experimental drugs not only by saying no, but by preventing others from experimenting as well.